EconPapers    
Economics at your fingertips  
 

Chaos control in presence of financial bubbles

Giovanni Bella and Paolo Mattana

Economics Letters, 2020, vol. 193, issue C

Abstract: The paper shows that in the economy described by Miao and Wang (2015), with financial bubbles emerging in the banking sector, a Shilnikov chaotic attractor giving rise to unpredictable global indeterminacy can appear when the bubble bursts, resulting in a financial crisis. In this case, a suitable policy algorithm to eliminate or control the chaotic dynamics is proposed.

Keywords: Shilnikov chaos; Global indeterminacy; Financial bubbles; Liquidity trap (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176520302093
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:193:y:2020:i:c:s0165176520302093

DOI: 10.1016/j.econlet.2020.109314

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-06-30
Handle: RePEc:eee:ecolet:v:193:y:2020:i:c:s0165176520302093